# SDR IPXA12M73837

- Difficulty date: May 19, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2392509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING FIXED L/E COMPT (XOS 789) STRINGER CRACKED.  REPAIRED STRINGER IN LT WING FIXED L/E INTERIOR AT XOS789 IAW SRM 57- 40-03, REPAIR 2, FIG 201.
